# SDR CA990311015

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032778
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC PUMP BYPASS LINE, RT NACELLE AFT OF FIREWALL, CHAFED THROUGH AGAINST PRESSURE HYDRAULIC LINE RESULTING IN TOTAL LOSS OF HYDRAULIC FLUID.  BOTH LINES REPLACED.
